Fixed Points Results in G-Metric Spaces

Main Article Content

Salwa Salman Abed Anaam Neamah Faraj Anaam Neamah Faraj

Abstract

  In this paper, the concept of contraction mapping on a -metric space is extended with a consideration on local contraction.  As a result, two fixed point theorems were proved for contraction on a closed ball in a complete -metric space.

Article Details

How to Cite
ABED, Salwa Salman; FARAJ, Anaam Neamah; FARAJ, Anaam Neamah. Fixed Points Results in G-Metric Spaces. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 32, n. 1, p. 139-146, jan. 2019. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/1977>. Date accessed: 22 feb. 2019. doi: http://dx.doi.org/10.30526/32.1.1977.
Section
mathematics